# SDR GTIA050249

- Difficulty date: August 19, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR WEB AT APPROX STATION 180 BETWEEN L1 AND R1 DOOR HAS SEVERAL AREAS OF CORROSION.  REMOVED CORRODED MEMBRANE AND SUPPORT.  FABRICATED NEW MEMBRANE.  TREATED, PRIMED AND INSTALLED REPAIR MEMBRANE.  (M)
